# SDR SWIA202053385

- Difficulty date: September 12, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE: LOWER SILL ANGLE IS CORRODED.  C-CHECK RO 10/16/2020.  PASSENGER DOOR SURROUND STUCTURE: LOWER SILL ANGLE REPLACED, REF CRJ700 SRM AND DWG.  M-337 AND SKYWEST TASK CARD COMPLIED WITH.
